Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Having lower back and bilateral hip pain, tender breasts, loss of appetite and upset stomach. Recently stopped taking contraceptive pills. Reason?

Hi. I was on the birth control pill for 1 year. My fiance and I desided that we wanted to start a family. I just recently stopped taking the pill roughly the 2nd week in March. I think I ovulated on the 24th of March. Is it possible to concieve that quickly? I have been having a low grade temperature for the past few days (99.1-99.6). I have lower back and bilateral hip pain. My breasts are slightly tender; however, not swollen. Also, the foods that I once loved: cake, cupcakes, donuts, cookies, ice cream, I do not have any desire to eat them. My appetite has slightly decreased and my new favorite snack is potatoe chips. I was never a potatoe chip person at all. I also have been experiencing some stomach upset. Thanks, JZ
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

After stopping the birth control the pills the time of recurrence of ovulation can differ from person to person.
And some women may ovulate within 2 weeks after stopping the pills.
If you had intercourse around that period then there is possibility of pregnancy.
Just by symptoms we cannot confirm or exclude the pregnancy.
So you wait for 2 weeks after ovulation and if you do not get periods by that time, go for pregnancy test once.
For more details you can ask me through:
Take care.

Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor